MAUDE Adverse Event Report: UPDATE ACCORDINGLY ADVIA CENTAUR TOTAL HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

UPDATE ACCORDINGLY ADVIA CENTAUR TOTAL HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated advia centaur total hcg (thcg) result which was discordant relative to repeat testing when using thcg lot 362.An initial result above reference range (for non-pregnant females) was obtained for a 37-year-old woman in fertility treatment.While the result was above cutoff, it was considered very low for a positive thcg indication.This result was not released, and the test was repeated on the same instrument.The repeat test produced a much lower result, which was considered consistent with patient clinical condition and accepted as correct.There are no allegations of any adverse patient effects in association with the observed discordance.
 
Additional Manufacturer Narrative
A united states customer reported observation of an elevated advia centaur total hcg (thcg) result which was discordant relative to repeat testing.No issues were identified for any other samples.No problems were identified with assay quality control (qc) or calibration, and it was noted that daily instrument maintenance was performed prior to the discordant run, and monthly maintenance had been recently completed.Siemens is investigating.
 
Additional Manufacturer Narrative
A customer from the united states reported observation of an elevated advia centaur total hcg (thcg) result which was discordant relative to repeat testing.Mdr 1219913-2025-00058 was initially submitted on 25-mar-2025.Update on 25-apr-2025: siemens has concluded the investigation.An initial elevated result was discordant relative to a repeat test run on the same instrument.No issues were reported for any other patient samples, and quality control (qc) results were within acceptable ranges at the time.Following this observation, siemens service was dispatched to inspect and service the instrument.A comprehensive on-site service was performed, and the customer verified assay performance following the service visit.A specific cause for the isolated elevated result was not identified, but no systemic product problem was identified.The reported issue was resolved by standard troubleshooting and service actions.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ADVIA CENTAUR TOTAL HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
UPDATE ACCORDINGLY
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21686582
Report Number1219913-2025-00058
Device Sequence Number9420137
Product Code DHA
UDI-Device Identifier00630414505176
UDI-Public(01)00630414505176(10)60174362(17)250906
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model NumberN/A
Device Catalogue Number10308985
Device Lot Number60174362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale